# SDR FDKA200612362

- Difficulty date: December 14, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N840MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145429
- Aircraft time: 13,185 hours, 12,124 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6058 MCO-TYS (1218 PHX LCL).  EMERGENCY FLOOR LIGHTED STRIPS INOP IN THE LAST 3 ROWS.  MX SECURED THE ELECTRICAL CONNECTOR AND OPS CHECK NORMAL.
